1. Dear Drugs-Forum readers: We are a small non-profit that runs one of the most read drug information & addiction help websites in the world. We serve over 4 million readers per month, and have costs like all popular websites: servers, hosting, licenses and software. To protect our independence we do not run ads. We take no government funds. We run on donations which average $25. If everyone reading this would donate $5 then this fund raiser would be done in an hour. If Drugs-Forum is useful to you, take one minute to keep it online another year by donating whatever you can today. Donations are currently not sufficient to pay our bills and keep the site up. Your help is most welcome. Thank you.
    PLEASE HELP

Snorting and pupil dilation

Discussion in 'Adderall' started by AdderallJunkie102, Feb 28, 2006.

  1. AdderallJunkie102

    AdderallJunkie102 Silver Member

    Reputation Points:
    9
    Messages:
    40
    Joined:
    Feb 19, 2006
    I find that when he snorts his Adderall his Pupils dilate much more then when he swallows it (sometimes Swim's pupils don't dilate at all when he swallows). When Swim snorts his eyes often feel sore or tired much faster then normal and Swim often gets a tension headache that is worse then if I had just swallowed it.

    Swim's question is why his pupils dilate when he snorts but not so much when he swallows? Swim also wants to know why I get sore eyes faster and get worse tension headaches when Swim snorts?

    Any information is greatly appreciated, thanks in advance.
     
  2. Motorhead

    Motorhead Platinum Member & Advisor

    Reputation Points:
    988
    Messages:
    1,129
    Joined:
    Feb 22, 2005
    43 y/o from Canada
    When you snort a drug it enters you're system faster, It hits you harder, and your body reacts harder than if you were to take it orally. Its aborbed quicker through the capillaries in your nose faster than throught the lining of your stomach.
     
  3. sometimesx345

    sometimesx345 Silver Member

    Reputation Points:
    0
    Messages:
    28
    Joined:
    Feb 24, 2006
    All those results are from it entering your body faster. When a drug hits you it HITS YOU, when you just injest it it's slower and your body can adjust better. The tension headache could be part of having problems snorting it. Is it from clogged sinuses? Make sure you crush it properly, a morter and pestel works WONDERS. I've found most problems like that come from either 1) not crushing it up enough, 2) snorting too fast (if this is the problem take a minute or two between lines) or 3) not washing my nose out.
     
  4. AdderallJunkie102

    AdderallJunkie102 Silver Member

    Reputation Points:
    9
    Messages:
    40
    Joined:
    Feb 19, 2006
    I guess that makes sense, but when you think about it isn't pupil dilation a side effect of the drug no matter what? Another thing I find strange is that I can speed bomb large amounts (40 to 60 mgs) and not get any pupil dilation but, I get pupil dilation when I snort only like 5 mgs.


    Yes, I grind all my pills into very fine powder but the problem could be sinuses. I also feel like when I snort Adderall my eyes start to get sore quicker and I feel like I have a much more intense stare while looking at stuff, (Like my eyelids are more stretched out).
     
  5. AdderallJunkie102

    AdderallJunkie102 Silver Member

    Reputation Points:
    9
    Messages:
    40
    Joined:
    Feb 19, 2006
    Oops Mark forgot to put "SWIM" sorry about that.

    Disclaimer: The above post is not about me and wasn't written by me, my friend Mark wrote the whole thing on my computer. Mark was the "Swim" I was referring to in my first post. However today he posted himself (while I wasn't there) and forgot that he too should refer to himself as SWIM according to forum rules. Marks last name and any other personal information is private.

    Yea, so don’t lock this thread plz
     
  6. sometimesx345

    sometimesx345 Silver Member

    Reputation Points:
    0
    Messages:
    28
    Joined:
    Feb 24, 2006
    Your nose is, obviously, connected more to your eyes than your stomach is. I have often gotten watery eyes and various other symptoms you have noted from snorting, but it usually wear off quickly so she doesn't think much of it. I wouldn't recommend this, but if you cut it with something more neutral you would probably have fewer of these side effects, but she's not sure.
     
  7. Forthesevenlakes

    Forthesevenlakes Platinum Member

    Reputation Points:
    1,408
    Messages:
    2,015
    Joined:
    Feb 26, 2006
    the sinus thing could be a result of the inactive ingredients not absorbing, too. swim railed some generic adderall last night, and can safely say that the blue dye or wax (?) on it does not go through the mucous membrane. swim awoke to blue boogers this morning, so that could be what hurts the sinuses and leads to the headaches. I am susceptible to migraines, so will be on the lookout to see of adderall can trigger those, as well.